N. Substituting, for any constant b, we obtain an expression almost identical to one of Alon and Roichman (1994), except that |G|'s are replaced by D(G)'s: Pr(?) 1/2m D(G), ))e b 2 bc(?) ? (1 + o(1))? (2) where we use the choices c(?) = 4e/? 2 and b = 1

N. Alon and V. D. Milman, Eigenvalues, Expanders And Superconcentrators, 25th Annual Symposium onFoundations of Computer Science, 1984., pp.320-322, 1984.
DOI : 10.1109/SFCS.1984.715931

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.300.4326

N. Alon and V. D. , ??1, Isoperimetric inequalities for graphs, and superconcentrators, Journal of Combinatorial Theory, Series B, vol.38, issue.1, pp.73-88, 1985.
DOI : 10.1016/0095-8956(85)90092-9

N. Alon and Y. Roichman, Random cayley graphs and expanders. Random Structures and Algorithms, pp.271-284, 1994.
DOI : 10.1002/rsa.3240050203

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.23.4326

A. Lubotzky, Cayley graphs: eigenvalues, expanders and random walks, Surveys in Combinatorics 1995, pp.155-189, 1995.
DOI : 10.1017/CBO9780511662096.008

A. Lubotzky, R. Phillips, and P. Sarnak, Ramanujan graphs, Combinatorica, vol.4, issue.3, pp.261-277, 1988.
DOI : 10.1007/BF02126799

A. Russell and Z. Landau, Random Cayley graphs are expanders: a simple proof of the Alon-Roichman theorem, Electronic Journal of Combinatorics, vol.11, issue.1, p.62, 2004.

R. M. Tanner, -Gons, SIAM Journal on Algebraic Discrete Methods, vol.5, issue.3, pp.287-293, 1984.
DOI : 10.1137/0605030

URL : https://hal.archives-ouvertes.fr/hal-00309393

A. Vershik and S. Kerov, Asymptotics of the largest and the typical dimensions of irreducible representations of a symmetric group English translation: Functional Analysis and its Applications, Funktsional. Anal. i Prilozhen, vol.19, issue.191, pp.25-3621, 1985.